# SDR YENA201804140169

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON THE FLOORBEAM, FRAME 68.    REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11-911-001.
